# SDR GTIA2023030237003

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 24,331 hours, 11,029 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT: HAD FUMES SHORTLY AFTER TAKE OFF, PERFORMED ODOR/FUMES CHECKLIST. FOUND PACK # 1 TO BE THE CAUSE. FUMES WWENT AWAY WHEN PACK # 1 WAS TURNED OFF. SMELL RESEMBLE DIRTY SOCKS.-PERFORMED TSM O5-50-00 FOUND ODOR SOURCE TO BE PACK # 1.
